11 doctors weighed in:
What can you do to ease saratonin withdrawal symtomes?
11 doctors weighed in

Dr. Anne Sagalyn
Psychiatry
7 doctors agree
In brief: Slower withdrawal
May need to taper very slowly with oral form of medication-you can reduce dose by fractions of mg-if it comes in concentrated form, or if you are coming off of a shorter acting ssri, adding Prozac (fluoxetine) for a few days at the end of treatment can help.
If all else fails, a compounding pharmacist can make up the ssri in tiny doses which allows you to withdraw over several months. Not that uncommon.

In brief: Slower withdrawal
May need to taper very slowly with oral form of medication-you can reduce dose by fractions of mg-if it comes in concentrated form, or if you are coming off of a shorter acting ssri, adding Prozac (fluoxetine) for a few days at the end of treatment can help.
If all else fails, a compounding pharmacist can make up the ssri in tiny doses which allows you to withdraw over several months. Not that uncommon.
Dr. Anne Sagalyn
Dr. Anne Sagalyn
Thank
Dr. Tracey Marks
Psychiatry
2 doctors agree
In brief: Taper slowly
It's always best to taper your medication by gradually decreasing the dose.
Some doctors will recommend a taper schedule over days versus weeks. The slower you go, the less the chance you will experience withdrawal.

In brief: Taper slowly
It's always best to taper your medication by gradually decreasing the dose.
Some doctors will recommend a taper schedule over days versus weeks. The slower you go, the less the chance you will experience withdrawal.
Dr. Tracey Marks
Dr. Tracey Marks
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors